# SDR AALA20040067

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHT AT ROW 12 INOPERATIVE.  FOUND CONNECTOR LOOSE AT ROW 12 LIGHT ASSEMBLY.  RESECURED CONNECTOR FOR EMERGENCY PATH LIGHT ASSEMBLY AT ROW 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
